# SDR REXA2024011200068

- Difficulty date: November 17, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321725
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL IS CORRODED BETWEEN F.S. 280 TO F.S. 295. REMOVED R/H FLOOR SILL BETWEEN FS 280 TO 310 IAW CRJ-700 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, AND 51-42-21-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE R/H FLOOR SILL (P/N SH670-32172-5) FS280 TO 310 IAW CRJ700 SRM51-40-11-001-001-A01.  INSTALLED NEW SERVICEABLE FLOOR SILL P/N SH670-32172-5 AT FS 280 TO 310 IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
